# SDR UPS202573

- Difficulty date: March 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- System (JASC): 5755 · Spoilers
- Part: Nr 3 Spoiler
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'D' CHECK, MAINTENANCE FOUND CORE DAMAGE AND CONTAMINATION ON NR 3 SPOILER.  REPLACED PER MM 27-61-01.
